This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Also known as hyperhidrosis.
There can be underlying causes like:
a common cause
2. Anxiety disorder --responds to a beta blocker like propranolol.
4. malig***** *****ke lymphoma
5. Chronic infections like tuberculosis.
6. Certain medications as side effect
7. lastly but importantly unknown cause.
hence, a thorugh evaluation is required by your doctor.
If there is no underlying problem, then this can be treated with:
1. Aluminium chloride hexahydrate solution ( Xerac or B-drier) available over the counter
2. Anti cholinergic medication like oxybutynine or benztropine
3. Glycopyrrholate or robinul
4. Botox injection performed by cosmetic surgeons.
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)